RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Magradze, B A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:66
Abstract pages:716
Full texts:224
References:124
E-mail:

http://www.mathnet.ru/eng/person18573
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/493041

Publications in Math-Net.Ru
2003
1. D. S. Kurashev, B. A. Magradze, “Explicit Expressions for Timelike and Spacelike Observables of Quantum Chromodynamics in Analytic Perturbation Theory”, TMF, 135:1 (2003),  95–106  mathnet  zmath; Theoret. and Math. Phys., 135:1 (2003), 531–540  isi
1989
2. A. N. Kvinikhidze, B. A. Magradze, A. M. Khvedelidze, “Relativistic form factor in terms of wave functions of composite systems at rest”, TMF, 78:2 (1989),  227–233  mathnet; Theoret. and Math. Phys., 78:2 (1989), 162–167  isi
1980
3. A. N. Kvinikhidze, B. A. Magradze, V. A. Matveev, M. A. Mestvirishvili, A. N. Tavkhelidze, “Integral equation for the causal distributions and their self-similar asymptotic behavior in the ladder $\Phi^3$ model”, TMF, 45:3 (1980),  302–312  mathnet  mathscinet; Theoret. and Math. Phys., 45:3 (1980), 1041–1048  isi
1977
4. B. A. Magradze, V. A. Matveev, “Self-similar solutions in a conformally invariant theory with continuous mass spectrum”, TMF, 31:3 (1977),  308–312  mathnet; Theoret. and Math. Phys., 31:3 (1977), 476–478

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019